Hi, well, as you pobalby figured from reading posts on this Board, every person is different adn therefore we each may need a different combination or a different anti-depressant.
Questions: 1) Can you switch to another Doctor?
2) Are you going to a general practitioner ( a Doctor that is a G.P.) ,
or are you going to a Psychiatrist?
Reason I sak is because the medicines you were placed on are normally prescribed for different reasons. A doctor cannot just give you various SSRIs adn SNRIs here and there, without clearly understanding your special case!
For example, some SSRI's are great for Panic Attacks. Some are good for Social anxiety. Some ar egood for Major Depressions.
Also, a combination of some SSRI-SNRIs sometime works, sometimes doesn't.
Example, if you are struggling with severe anxiety, then Wellbutrin might make you even more nervous (jittery, etc). So I guess I don;t understadn why your Doc is taking you off an anti-depressant like Zoloft (which by the way , is normally really good for Panic Attacks) and switching you to JUST Wellbutrin?
What's the reason behind your Doc's switch so quickly from SSRIs to just SNRIs?
That's why I asked if you are seeing a Psychiatrist or a General Doctor.
If you are seeing a general Doctor, I'd see if switching to an actual SPECIALIST (A Psychiatrist) is a better avenue for you right now.
Try to get a Psychiatrist with experience with SSRIs and SNRIs. Psychiatrists with experience, are beter able to gauge your situation,& what your own body truly needs.
These anti-depressants are serious medications.
A good Psychiatrist will be able to determine which combination is right for you.
Wellbutrin isn't an snri. Otherwise, the above post is right on.
thanks for the info. my doctor is a gp. I live in a rural area with only 1 psychiatrist in the area and there is at least an 8 week waiting period, so i an sort of stuck. I think she switched me over because she has tried 2 ssri drugs. She thinks maybe I have hypomanic symptoms (which i strongly believe i dont. when I look up symptoms of this I dont even come close) I feel like she is just grabbing at straws. I will recheck today and see if psychiatrist can slip me in for an appointment, but i doubt it. I am seeing a counselor, but it is all about handling the anxiety which is easier said than done. it seems the longer I go the worse i am getting.
is it possible that when I go too high a dose on the zoloft that it creates panic attacks. I started at 50mg, then 2 weeks later up to 100 which made me feel like i was on speed. I decided to try 75 which gave me a great week (minimal attacks)
Wow! Well if Zoloft made you feel hyper ("like on speed"), boy that doesn't sound like your body was reacting to it as mine did. Goes to show ya that everyone reacts differently to these medications.
If you can believe it , I was once on 200 mgs of Zoloft and I had the opposite side-effects you had!,Fuzzy.... I was totally lethargic!
Later on though, my Doctor, like you, put me on 75 mgs of Zoloft and I did pick up a little energy, but best of all, it did the trick we wanted it to do , because it sure got rid of my Panic Attacks. I was thrilled about that and i stayed on 75 mgs for a long time (until Zoloft stopped working, in which case i was switched over to 20 mgs of Celexa and then 40 mgs of Celexa).
PS: BTW,Celexa, also has helped me with Panic Attacks. Don't know why, but it does.
Personally, I much prefer Celexa to Zoloft...I say this only because my body "likes" Celexa better than Zoloft. (We all respond differently with these meds).
I still get tired on Celexa though, but I guess I'll live w/ that for now.
P.S.S.: By the way, my friends that have taken Paxil before, have called PAXIL the "LaLa Drug" because it made them feel like in a fog---a "walking zombie like effect".
Not sure if everybody reacts to Paxil the same way, but it's what I've heard from my friends.
However, the GREAT thing about Paxil is that it helps many people that have Social Anxiety. For some people, they'd rather be in a fog than socially scared, so they do like it.
However, once again., everybody is different , so Paxil might work for other people much better than others.
Hey, what ever works.....
I tried Paxil for 2 weeks and it was the most emotional week. However, it did help me become more talkitive to people. But become very paranoid after - which is why I state emotional.
The hardest part for me, was getting off it. For three days, I had nothing but random crying spells. It was quite embrassed at school. At home my mom had to hug and comfort me, I didnt know why I was crying.
Everyone is different with Paxil however. Some people it works well and others it doesn't. Paxil wasn't the drug for me. It might be for you - so don't let me scare you. You have to try it out for yourself to know if it works.